Top answers from doctors based on your search:
Disclaimer

can endometriosis cause weight gain

A 35-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Two stones to you: No, Endometriosis will not cause a two stone weight gain. Diet and exercise are the two parameters that affect weight gain. More of one and less of th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 31-year-old female asked:
Dr. Gerard Honore
28 years experience Fertility Medicine
Neither: Neither one causes bloating or weight gain. Adenomyosis however (not endo) can make a woman's uterus enlarge so that , like fibroids, the uterus can b ... Read More
A 48-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Ventral Hernia?: A ventral hernia should not cause weight gain.
A 38-year-old member asked:
Dr. David Trettin
32 years experience Orthopedic Surgery
Yes: Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weigh ... Read More
A 58-year-old female asked:
Dr. Christine Norton
23 years experience Family Medicine
Not normally: Estrogen gel is usually low dose a minimally absorbed so it should not cause weight gain the way an estrogen tablet would.
A 50-year-old female asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
Treatment: of pancreatitis can lead to weight gain, pancreatitis usually results in weight loss.
A 48-year-old member asked:
Dr. Michael Fox
33 years experience Fertility Medicine
Maybe: Stress from pain and chronic inflammation could contribute to weight loss. Must understand however, endometriosis begins at puberty so an y significa ... Read More
A 51-year-old member asked:
Dr. Anne Russo
13 years experience General Practice
Studies show yes.: No person experience with appleton but studies prove for it to be effective in weight gain.
A 51-year-old member asked:
Dr. Frederick Singer
57 years experience Endocrinology
No.: Hyperparathyroidism might cause weight loss because of decreased appetite.
A 46-year-old female asked:
Dr. Matthew Wilson
12 years experience Obstetrics and Gynecology
Yes: But other metabolic problems must be ruled out; hypothyroidism and diabetes are among the many possibilities.
1
1 thank
A 46-year-old member asked:
Dr. Roshni Patel
17 years experience Family Medicine
Stress leads to +lbs: Stress leads to a number of various changes in the body that can cause weight gain. Stress increases cortisol levels which can increase the amount of ... Read More
4
4 thanks
A 38-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Stress: Absolutely!. Food can be resorted to, to calm self & provide comfort under stress.
1
1 thank
A female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Doubtful: Flucoxacillin, an antibiotic, shouldn't cause weight gain. It, like many medications, can affect digestion and may cause bloating,gastric irritation, ... Read More
A 51-year-old member asked:
Dr. Matthew Gold
45 years experience Neurology
Some do: Many do, but not all. Additionally, if depression caused loss of appetite, one might gain weight having improved.
2
2 thanks
A 36-year-old male asked:
Dr. Daniel Hall-Flavin
Specializes in Psychiatry
Weight gain is a possible side effect of nearly all antidepressants: However, each person responds to antidepressants differently. Some people gain weight when taking a certain antidepressant, while others don't. Genera ... Read More
A 41-year-old member asked:
Dr. Robert Uyeda
44 years experience General Surgery
Yes, because: Of the general illness of infection and limited oral intake during treatment. However, if weight loss persists, it could be from occult cancer, so it ... Read More
A 53-year-old member asked:
Dr. Barbara Lavi
34 years experience Clinical Psychology
Having good sleep: Appears to be connected to better health in general, so insomnia may impact on weight gain or loss. If you are not sleeping well, consider working wit ... Read More
2
2 comments
A 51-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: It has been associated with increased appetite and weight gain.
1
1 thank
A member asked:
Dr. Rick Barnett
17 years experience Clinical Psychology
Yes: And here is a helpful article. Weight gain is a known side effect from amitriptyline. http://mentalhealthdaily.com/2015/02/11/amitriptyline-weight-gai ... Read More
A 37-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
NO REASON WHY THEY: Should.
1
1 thank
A 51-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: Weight gain can be a side effect for dilaudid.
1
1 thank
A 54-year-old member asked:
Dr. Bruce Rothschild
47 years experience Rheumatology
Yes: Kidney or heart damage can lead to fluid accumulation.
1
1 thank
A 27-year-old member asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Nortriptyline: Nortriptyline may cause increased appetite and weight gain There is no common problem with weight loss
2
2 thanks
A 42-year-old member asked:
Dr. Joseph Kuhn
36 years experience Bariatrics
Steroids mostly: Steroids (prednisone, decadron, (dexamethasone) etc) can cause rapid increase in weight due to increased hunger. Some antidepressants cause mild incr ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month